Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tuberculosis in brain, mantoux test positive, started medicine, having seizures. Is seizures due to tb medicine?

hello doctor, i m suffering from cysteriouses since 3 years... now when i went for MRI my doctor says u are having sign of tuberculosis in brain b cz my montox test is positive..... now when i started taking medicines of tb , i started hving seziers..... is it possible dat i m not hving tb ,,and dat s why i m hving seziers from tb medicine...???
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

Any lesion in the brain can cause seizures like cysticercosis or tuberculoma

It can not be due to antitubercular drugs

You should get other specific tests for tubercuosis like PCR

Do not stop medicine
You should consult a neurophysician for the control of fits

Take care

Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor